# SDR GTIA030895

- Difficulty date: November 5, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT AIR COND SUPPLY TEMP HIGH LIGHTS CAME ON WITH BURNING ODOR IN CABIN WHEN AIRFOIL ANTI-ICE TURNED ON.  ACCOMPLISHED QRH PROCEDURES LIGHTS WENT OUT, CONTINUED FLIGHT.  PER COMPANY REQUEST AND ITEM ABOVE PERF EXTRA ENGINE RUN UP AT CRUISE PLUS POWER.  PERFORMED TEST DISTRIBUTION SYSTEM, ICE PROTECTION SYSTEM OPERATION WITH BOTH ENGINE RUNNING.  OPERATIONAL CHECK GOOD.  ACCOMPLISHED TEST DISTRIBUTION SYSTEM, ICE PROTECTION SYSTEM.  NO BURNING ODOR NOTED PLUS AIR CONDITION SUPPLY TEMP HIGH LIGHT NEVER CAME ON.  FOUND AIRFOIL ANTI-ICE SYSTEM NORMAL. (M)
